# SDR UALA2010110204067

- Difficulty date: October 31, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 55,316 hours, 20,472 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Component: Slat
- Component part number: D5746027800500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NR 2 SLAT HAS DENT. BEGAN REMOVING SLAT PER MM. DURING SLAT OPS CHECK, HAD NR 2 SFCC FAULT ONE CAM, COULD NOT RESET, SWAPPED MSG FOLLOWED, BACK TO ORIGINAL POS. REPLACED NR 2 SFCC REF AMM, GDN TEST PASSED, CAT III TEST WILL BE ON SMC13. LARGE DENT IN LE SLAT IMM OTBD OF RIGHT SIDE ENGINE. DENT IS 4 X 2.5 INCHES AND JUST SHY OF 3MM DEPTH. REPLACED NR 2 SLAT, OP CHECKED GOOD, NO FAULTS.
